# SDR SWAA2023122928974

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: NRC: TTGQ00A6CMR: AFT CARGO COMPARTMENT-EXISTING FLOOR SUPPORT ZEE CHANNEL HAS CORROSION ON SEVERAL SPOTS BTW STA 767 AND STA 847 LH SIDE 2023-748549<[01] TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 130061901. DUE DATE: 09-JUN-24.;[02] REPLACED FLOOR SUPPORT ZEE CHANNEL AND SIDE PLATE (1E/A) AND FASTENERS LOC BTW 767 TO BS 847 AT LH SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-10-02 AND DWG 146A7500 REV A SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 2 REPLACED FLOOR SUPPORT ZEE CHANNEL AND SIDE PLATE (1E/A) AND FASTENERS LOC BTW 747 PLUS 13.5 INCHES TO BS 847 AT LH SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-10-02 AND DWG 146A7500 REV A SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPLACED FLOOR SUPPORT ZEE CHANNEL AND SIDE PLATE (1E/A) AND FASTENERS LOC BTW 747 PLUS 13.5 INCHES TO BS 847 AT LH SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-10-02 AND DWG 146A7500 REV A SEE INDIVIDUAL SIGN OFFS BELOW RII
